# SDR MALA954353

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - FLT 3203 - ON APPROACH, LEFT MAIN GEAR TOOK 30 SECONDS LONGER THAN THE RIGHT TO INDICATE DOWN AND LOCKED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  SYSTEM OPERATED SATISFACTORILY.  (X)
